# SDR 97ZZZX6231

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226G
- Make and model: Gulstm GIV
- Aircraft serial: 1122
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 539.75
- Part time: 2,875 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C/W BAG COMPT BEHIND PANEL INSP PER CMP CODE 532045, CORROSION WAS NOTED WHERE STR 2L PASSED THROUGH BULKHEAD 539.75.  INVESTIGATION REVEALED THAT POTABLE WATER HOSE ASSY LOCATED ABOVE HEADLINER IN LAVATORY AREA HAD OVERHEATED WHICH LED TO CONDENSATION FORMATION IN THE AREAS ADJACENT TO THE HOSE.  DAMAGE WAS EVIDENT ON STRINGERS, CLIPS, BRACKETS, AND THE VERTICAL STRUCTURE OF THE DOOR POST BETWEEN THE LAVATORY AND BAG COMPT.  PRESSURE TESTING AND ELECTRICAL TESTING OF THE HOSE ASSY REVEALED NO DEFECTS.  THE CLOSE CONFINES OF THE AREA WHERE THE HOSE IS INSTALLED MAY HAVE BEEN A CONTRIBUTING FACTOR.  CYCLES, 1,534.
